# SDR 20000914SH013

- Difficulty date: August 14, 2000
- Submitted: September 14, 2000
- Operation: General aviation
- Aircraft: N55FJ
- Make and model: Beech B200
- Aircraft serial: BB1297
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Lt Mlg
- Part time: 5,434 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING A TRAINING EXERCISE, CREW SIMULATED AN ENGINE OUT WITH THE LANDING GEAR DOWN.  DURING COURSE OF THE SCENARIO, THE GEAR WAS RETRACTED.  THE CREW NOTED THE HYDRAULIC PUMP STAYED ON UNUSUALLY LONG.  THE GEAR WAS PUT BACK DOWN AND AIRCRAFT SOON AFTER LANDED.  UPON INSP, LT INBOARD GEAR DOOR EDGE WAS FOUND BENT UP.  SUBSEQUENT INSP FOUND THE OVERCENTER CONDITION OF THE GEAR DOOR RIGGING WAS NOT RIGGED PROPERLY AND THE YAW CONDITION DURING GEAR UP OPS CAUSED THE WHEEL TO CATCH THE DOOR.  ACFT GEAR DOOR RIGGING HAD JUST BEEN DONE AT RECENT INSPECTION.  (X)
